# SDR SWIA2020041750133

- Difficulty date: March 10, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER PLANK OPENING FOR 540CT HAS CORROSION AROUND NUT PLATE    (C-CHECK) RO 4/16/2020   BLENDED OUT CORROSION AROUND THE OPENING AT PANEL 540CT REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS. RECEIVED NEW REO. COMPLIED WITH ALL STEPS OF REO. BOND CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
